All the drugs you have mentioned are mainly removed by the liver. Except for two: Metformin and enalapril.
Generally, the diabetologists stop metformin when creatinine is around 150, increasing insulin to control diabetes. The same is true for enalapril (or any drugs of this class; ACE inhibitors)
You have mentioned diltiazem 180mg once a day and 120mg once a day??
Consider getting urine for proteins, and echocardiogram. And the lower the BP, the safer you are.Target: <125/85. Your physician is the best person to decide how to titrate your medicine to achieve that target, inspite of the stress.
Any queries are welcome.
Najaf Haider MBBS
Hello I tried to answer your answer to my posts, but it said there was
error and couldn't connect to the data base so I'm sending this to you
I posted this in the Diabetic forum about CAN I LOWER MY CREATININE
Thank you for your response. No, I didn't know about the urine test
didn't know about the need for a lower blood pressure. I am on 10 mg of
isodil 3 times a day, diltiazam 180 once a day and 120 mg once a day.
nitro patches which I believe also can lower the bp.
My bp was pretty normal but in October my mother died and family
that regard have put me under a lot of stress having to do with lawyers
so that is what has caused my bp to go up so high. I have my bp checked
every Tuesday so I am keeping an eye on it and will see my family
I had these blood tests done in November but did not find out the
until I went into the doctor's office just last week, no one called to
me the results even though I had called and asked about them and was
the secretary they were ok.
When I go back in Feb. I will ask about the urine test and I will
what u said about the bp too.
I have not had an echocardiogram done in a quite a few years. I don't
if the tech who use to do that comes to town anymore. I live in a small
Northern Ontario town, pop 9,000 so we don't have a lot of these tests
available here. I will mention it also to my gp next time I see him.
Someone also mentioned that some meds might be harder on the kidneys
others. I'm on a lot of pills and perhaps they are putting a strain on
zorcor, lorazapam, insulin of course, enalapril, isodil, metformin,
metoprolol, pantoloc, questran, sulcrate
then different vitamins, E , multiples and halibut oil
Thank you for your help.
The information provided herein should not be used for diagnosis or treatment of any medical condition. A licensed medical practitioner should be consulted for diagnosis and treatment of any and all medical conditions.